MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ TRANSDUCER
Model Number M2735A
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation.(b)(6).
 
Event or Problem Description
The customer reported that the maternal pulse is temporarily even hourly not transmitted and there was an emergency c-section in labor room 7.The device was in use on a patient and there was report of patient harm.
 
Additional Manufacturer Narrative
Requests for information were made through good faith effort (gfe).But the information available so far is insufficient to state that the toco+ is not compatible with the fetal monitor or a toco+ that does not measure the maternal pulse when the client claims that the nurse used the wrong toco+.It was not possible to confirm whether or not there was a failure.The resolution is unknown at this time.H3 other text : device not returned.
 
Event or Problem Description
The customer reported that the maternal pulse is temporarily even hourly not transmitted and there was an emergency c-section in labor room 7.The device was in use on a patient and there was report of patient harm.It was asked if the reported problem caused any real damage or injury to the patient or if a possible damage was related to the use of the device, but the answer was asku (asked but unknown).

Brand Name
AVALON TOCO+ TRANSDUCER
Common Device Name
AVALON TOCO+ TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen, MA 71034
GM   71034
6172455900
MDR Report Key15975531
Report Number9610816-2022-00629
Device Sequence Number15202934
Product Code HGM
UDI-Device Identifier00884838002715
UDI-Public00884838002715
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2735A
Device Catalogue NumberM2735A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown